# SDR ASAA2025111862850

- Difficulty date: November 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3655310M1450201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL-0,  BS 907 TO 1016 HAS MULTIPLE AREAS OF CORROSION. GROUNDED - YES.  REMOVED CORROSION ON SEAT TRACK BS 9074 - 1016, BL 0,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1 & REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02-OG-OW: 1.0 O: 0.870 R: .024 L: -2 D: .043.
